# SDR QMLA2013052713071

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N135NP
- Make and model: Urocop EC135T1
- Aircraft serial: 0068
- Aircraft time: 3,523 hours, 10,658 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,267 hours, 1,302 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 70EMF01270
- Part serial: 11386B78302
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

NR 1 ENGINE DEGRADE & FADEC FAILURE CAUTION.  ENGINE FAILURE, ATTEMPTING MANUAL THROTTLE BY PILOT DURING FLIGHT, TROUBLESHOT SYSTEM FOUND DECU/FADEC HARD FAILED.
